# SDR DALA2016090206363

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 70,775 hours, 52,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, GROUND SPOILER ACTUATOR SUPPORT FITTING CRACKED AT INBD FORWARD END.  REPLACED SPOILER ATTACH FITTING IAW DWG 5936832 AND SRM 51-30-00.
